# SDR DALA2015072304619

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 730-742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CREASE BEAM INBD CHORD BETWEEN BS 730 - 742.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15.  R & R THE CREASE BEAM ANGLE IAW SRM 41-40-02, PAGE 2, PAR B AND PAGE 6, PAR D,  DWG 143N8328.
